# SDR F3LA200300154

- Difficulty date: November 29, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 38,085 hours, 17,715 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Frozen
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLIGHT CREW REPORTED YOKE FROZE UP IN TURN (ROLL ONLY).  INSPECTED CASE DRAIN FILTERS IAW MM 29-15-91, AND FOUND NO DISCREPANCIES.  REMOVED AND REINSTALLED NR 2 ENG. CASE DRAIN PLUG TO INSPECT IAW MM 29-15-00 AND FOUND NO DISCREPANCIES.  VISUALLY INSPECTED LT AND RT AILERON CABLES FROM MAIN WHEEL WELL OB AND FOUND NO DISCREPANCIES.  COMPLIED WITH FLIGHT CONTROL MOVEMENT WORK CARD, FOUND NO DISCREPANCIES.  PERFORMED AILERON INTERNAL LEAK CHECK PROCEDURE IAW MM AND FOUND NO DISCREPANCIES.  PERFORMED OPERATIONAL CHECK FLIGHT.  NO DISCREPANCIES OR ABNORMALITIES NOTED.
